# SDR CA001106017

- Difficulty date: October 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 310R
- Aircraft time: 7,390 hours
- Engine: Cont IO520MB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501033
- Condition: Cracked
- Location: Mlg
- Part time: 7,901 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR REPORTED TO PILOT AS PART WAY RETRACTED. (LEFT MAIN). GEAR PLACED IN DOWN POSITION, WITH 3 GREEN OBSERVED. PILOT LANDED SAFELY.MAINTENANCE FOUND SPIRAL SHEAR ON TORQUE TUBE ON LEFT GEAR ASSEMBLY.PART REMOVED AND NEW INSTALLED. OLD PART IS AVAILABLE AT LOCKHART AIR IF NEEDED FOR OBSERVATION.
